Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Prescribed iron supplements for hairfall but no improvement

i have had hairfall since jan ...but i looked into it few months back ...the doc suggested iron supplements after viewing the reports ...its been 2 months since i started ...but yet the hair fall hasn t had any improvement ...i was told by him that 2 months the shedding will continue ...but its just that my patience is running out at rate of my hair fall !!
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi there,
your question needs further elaboration,like ur
history of hair fall in the family
areas involved
associated medical conditions
any prescribed medications
general health and your diet etc
what was the level of fall in the iron
so i mean to say that there are lot onf things which need to clarify at this point.
I would suggest to contact your doctor again and discuss all these issues in detail with him/her.
I am afraid that i cant help you out with such a brief history.I hope you can understand what i am saying.
thanks very much and all the best.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor